# SDR MASA200700749

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 11,881 hours, 12,017 cycles
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: 5121T31G01
- Part serial: GED872901
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAS 3 BROKEN BOLTS ON LPT TO HPT OUTER CASING.  REMOVED AND REPLACED BOLTS AND LPTM TO FACILITATE REMOVAL OF BROKEN BOLTS IN LPT TRANSITION FLANGE.
